ITEM METADATA RECORD
Title: Modal-epistemic variants of Shapiro's system of epistemic arithmetic
Authors: Horsten, Leon #
Issue Date: 1994
Series Title: Notre Dame journal of formal logic vol:35 issue:2 pages:284-291
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.